MAUDE Adverse Event Report: PULSION MEDICAL SYSTEMS SE PICCO CATHETER; PROBE, THERMODILUTION

PULSION MEDICAL SYSTEMS SE PICCO CATHETER; PROBE, THERMODILUTION
Model Number PV2015L20-A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It has been reported that there was fluid leakage occurred at the connection between the picco catheter and a arterial pressure transducer.The problem was solved by replacing the picco catheter with a new one.No harm to the patient was reported.The complained product is not available for investigation.Additionally, a pictures was provided by the user.According to the send picture the issue might not be originate from the catheter but from the pressure transducer.However, it is our understanding that the product in question is not available to be returned to us for analysis.We regret not having the opportunity to examine the actual product.Therefore, the root cause cannot be identified.A production error is unlikely, as a 100% leakage test is performed at during manufacturing.There is no indication for a systematic root cause as a deficiency of design, production or material considering the very low complaint rate ((b)(4), considering root cause).Overall, investigations did indicate that the device failed to meet its specification when the event occurred.A relationship between the device and the complaint is therefore, in worst case scenario, considered as likely.Upon the complaint occurrence the device was involved and used on a patient for advanced hemodynamic monitoring.The issue is monitored on a regularly basis in order to detect early trends.As there is no trend for this kind of issue no additional actions will be taken.With the information stated above the complaint will be closed.
 
Event or Problem Description
Paciente con inestabilidad hemodinamica, por indicación medica se realiza solicitud de cateter picco para monitoria hemodinamica invasiva.En el momento de realizar la conexión a linea arterial femoral derecha, se observa fuga de liquido en el transductor arterial, se realiza verificación del mismo, en 3 oportunidades, se ajustan llaves, sin embargo persiste el incidente, por tal motivo no se logra tomar hemodinamia del paciente y requiere cambio del dispositivo medico el cual funciona correctamente.This is an automated draft translation - if any uncertainty contact the local ssu immediately: patient with hemodynamic instability, due to medical indication, a picco catheter is requested for invasive hemodynamic monitoring.At the time of making the connection to the right femoral arterial line, a fluid leak is observed in the arterial transducer, it is verified on 3 occasions, keys are adjusted, however the incident persists, for this reason it is not possible to take the patient's hemodynamics and a change of the medical device is required, which works correctly.

Brand Name
PICCO CATHETER
Common Device Name
PROBE, THERMODILUTION
Manufacturer (Section D)
PULSION MEDICAL SYSTEMS SE
hans-riedl-strasse 17
feldkirchen 85622
GM  85622
Manufacturer (Section G)
PULSION MEDICAL SYSTEMS SE
hans-riedl-strasse 17
feldkirchen 85622
GM   85622
Manufacturer Contact
diana kitschke
hans-riedl-strasse 17
feldkirchen 85622
GM   85622
0894599140
MDR Report Key21525687
Report Number3003263092-2025-000000
Device Sequence Number15849208
Product Code KRB
UDI-Device Identifier04250094500931
UDI-Public(01)04250094500931(17)281031(11)231114(10)800041
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K171620
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPV2015L20-A
Device Catalogue Number6885049
Device Lot Number800041
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Initial Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexFemale
Patient Weight60 KG